Economics at your fingertips  

On weighted and locally polynomial directional quantile regression

Pavel Boček () and Miroslav Šiman
Additional contact information
Pavel Boček: Institute of Information Theory and Automation of the Czech Academy of Sciences
Miroslav Šiman: Institute of Information Theory and Automation of the Czech Academy of Sciences

Computational Statistics, 2017, vol. 32, issue 3, 929-946

Abstract: Abstract The article deals with certain quantile regression methods for vector responses. In particular, it describes weighted and locally polynomial extensions to the projectional quantile regression, discusses their properties, addresses their computational side, compares their outcome with recent analogous generalizations of the competing multiple-output directional quantile regression, demonstrates a link between the two competing methodologies, complements the results already available in the literature, illustrates the concepts with a few simulated and insightful examples illustrating some of their features, and shows their application to a real financial data set, namely to Forex 1M exchange rates. The real-data example strongly indicates that the presented methods might have a huge impact on the analysis of multivariate time series consisting of two to four dimensional observations.

Keywords: Quantile regression; Nonparametric regression; Multiple-output regression; Conditional volatility; Multivariate quantile; Projection pursuit (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Computational Statistics is currently edited by Wataru Sakamoto, Ricardo Cao and Jürgen Symanzik

More articles in Computational Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-11-24
Handle: RePEc:spr:compst:v:32:y:2017:i:3:d:10.1007_s00180-016-0708-9